# SDR QXEA2018032100110

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 1,761 hours, 987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARMED LEGEND ON R1 DOOR NOT FULLY VISIBLE.  PASSENGER AND SERVICE DOORS INDICATORS ESCAPE SLIDE ARMED/DISARMED INDICATORS.  REMOVED FROM SERVICE.  LOOSENED SCREW ON THE MAIN LINING, POSITIONED VIEWING WINDOW TO FULLY DISPLAY ARMED/DISARMED LEGEND AND TIGHTENED SCREW IAW AMM 25-23-06-000-801-A,  AND 25-23-06-400-801-A.  NO DEFECTS NOTED.   AIRCRAFT RETURNED TO SERVICE.
